# SDR UPS98827450

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 575352227
- Condition: Corroded
- Location: Bs 1756-1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1756 TO 1766 AT BL O, THE T-BRACKET HAS HEAVY CORROSION OUT OF LIMITS.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT BRACKET IAW DWG 5753522 AND SRM 51-1-20D.
